# SDR 29GA2012022293671

- Difficulty date: February 22, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 31,399 hours, 37,687 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 12991004717
- Part serial: A1999
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAGNETIC PARTICLE INSPECTION, DISCOVERED ENGINE TRUSS MOUNT WELD AREA CRACKED AND TRUSS TUBE CHAFED.  PERFORMED WELD REPAIR TO ENGINE MOUNT ATTACH POINTS WELD AREAS AND ENGINE TRUSS TUBE IN ACCORDANCE WITH FAA APPROVED DATA.
